# SDR CA130415001

- Difficulty date: April 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 4,743 hours
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, ACFT EXPERIENCED 300-400, RPM POWER LOSS, DIVERTED.  PRIOR TO SHUTDOWN AFTER LANDING MAG CHECK CAUSED ROUGH ENGINE OPS WHEN LT MAG SELECTED.
